ROTARU ALPHA - CONVEX FUNCTIONS

Main Article Content

SUBHAS S. TIHOOSNURMATH
S. R. SWAMY

Abstract




Let S(a,b) denote the class of analytic functions f in the unit disc E, with f(0)=f(0)1=0, satisfying the condition |(zf(z)/f(z))a|<b, aC, |a1|<bRe(a), zE. In this paper the class S(α,a,b) of functions f analytic in E, with f(0)=f(0)1=0, f(z)f(z)/z0 for z in E and satisfying in E the condition |J(α,f)a|<b, aC, |a1|<bRe(a), where J(α,f)=(1α)(zf(z)/f(z))+α((zf(z))/f(z)), α a non-negative real number is introduced. It is proved that S(α,a,b)S(a,b), if a>(4b/c)|Im(a)|, c=(b2|a1|2)/b. Further a representation formula for fS(α,a,b) and an inequality relating the coefficients of functions in S(α,a,b) are obtained.




Article Details

How to Cite
TIHOOSNURMATH, S. S., & SWAMY, S. R. (1992). ROTARU ALPHA - CONVEX FUNCTIONS. Tamkang Journal of Mathematics, 23(4), 355–362. https://doi.org/10.5556/j.tkjm.23.1992.4559
Section
Papers

References

I. S. Jack, "Functions starlike and convex of order alpha", J. London Math. Soc., 2 (3) (1971), 469-479.

S. S. Miller, P. T. Mocanu and M. O. Reade, "All alpha-convex functions are starlike and univalent", Proc. Amer. Math. Soc., 37, 2(1973), 553-554.

S. S. Miller, P. T. Mocanu and M. O. Reade, "Bazilevic functions and generalized convexity", Rev. Roum. D. Math. Pure. Et. Appli., 19 (1974), 213-224.

S. S. Miller, P. T. Mocanu and M. O. Reade, "Janowski alpha-convex functions", Annal. UMSL. Polon., 29 (1975), 93-98.

K. S. Padmanabhan and R. Bharati, "On a subclass of univalent functions-I", Annal. Polon. Math., XLIII (1983), 57-64.

P. Rotaru, "Subclasses of starlike functions", Mathematica, 29/ 52, 2 (1987), 183-191.